# SDR SWAA2020020414120

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 11,020 hours, 4,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLASHLIGHT BATTERY LOW. / R&R BATTERY IAW MM.
